# SDR C2XA10SH429

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 29,572 hours, 21,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FASTENER HOLE ON LT COCKPIT WINDSHIELD FRAME BOTTOM LT CORNER HAS CORROSION.  MAINTENANCE PERFORMED REPAIR ON LT WINDSHIELD BOTTOM LT CORNER HOLE IAW EC5310-01457 REV C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
